Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Consistent estimators of the smoothing parameter in the Hodrick-Prescott Filter
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
2008 (English)In: Journal of the Japan Statistical Society, ISSN 1882-2754, E-ISSN 1348-6365, Vol. 38, no 2, 225-241 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 38, no 2, 225-241 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-59934OAI: oai:DiVA.org:kth-59934DiVA: diva2:476746
Note
QC 20120125Available from: 2012-01-12 Created: 2012-01-12 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Djehiche, Boualem

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematical Statistics
In the same journal
Journal of the Japan Statistical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf